MathSciNet Relay Station
MathSciNet bibliographic data
MR1407497 (98e:58175) 58G30 (53C21)
Li, Peter; Tam, Luen-Fai; Yang, DaGang On the elliptic equation $\Delta u+ku-Ku\sp p=0$ on complete Riemannian manifolds and their geometric applications. Trans. Amer. Math. Soc. 350 (1998), no. 3, 1045–1078.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement